# SDR COMA0660487

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 31,146 hours, 29,575 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5379 - DURING CLIMBOUT OF BHM RECEIVED A NOSE GEAR DOOR WARNING, CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO THE FIELD.  TIGHTENED LOOSE NLG DOOR SELECTOR VALVE ELECTRICAL CONNECTOR.
